Re: [MOL] Effects of Neupogen [00667] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Effects of Neupogen



In a message dated 12/23/1999 12:48:13 PM Eastern Standard Time, 
BesTom@AOL.COM writes:

> He has terrible aches all over including his collarbone (we were told he 
might have bone pain in the pelvic area) Also he has a headache all the time 
which he didn't have before.  Could this be a side effect of the neupogen?  
We are terribly worried about brain mets. His last MRI of the brain was Oct. 
25.  He is also tired all the time.  All in all, he was much better on the 
taxol/carbo, the only side effect being neuropathy--of course, >  that didn't 
really work. Any advice or experiences would be appreciated.  Happy holiday 
to all.  > Love, Bess

Bess, odd -- my father had ALL those side-effects - and more - with the taxol 
and carboplatin!  He remained on it anyway, however and it proved to do a 
very good shop shrinking the tumor, but that was after 6 months of treatment. 
His bone pain was in his back however, not collarbone.  We too, suspected 
brain cancer and were terrified - his mood swings and vision problems were 
worrisome to us.  But the brain tissue was and remains clean, thank God.  
-chris
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------